# SDR AALA20020737

- Difficulty date: May 1, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N7534A
- Make and model: Doug DC-9-82
- Aircraft serial: 49988
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON BRACKET.  REMOVED AND REPLACED BRACKET PER MM 53-01.  (M)
